Commutative positive varieties of languages

Authors

  • Jorge Almeida
  • Zoltán Ésik
  • Jean-Éric Pin

DOI:

https://doi.org/10.14232/actacyb.23.1.2017.7

Abstract

We study the commutative positive varieties of languages closed under various operations: shuffle, renaming and product over one-letter alphabets.

Downloads

Download data is not yet available.

Downloads

Published

2017-01-01

How to Cite

Almeida, J., Ésik, Z., & Pin, J.- Éric. (2017). Commutative positive varieties of languages. Acta Cybernetica, 23(1), 91–111. https://doi.org/10.14232/actacyb.23.1.2017.7

Issue

Section

Regular articles